Leg bruising in warfarin patient

Leg bruising in warfarin patient

C016/9291 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.0MB

Downloadable file size: 2.6MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Bruising (haematoma) on the shin of an 83 year old male patient receiving the anti-clotting drug warfarin. The bruising occurring after a minor trauma.

Release details: Model release available. Property release not required.

Keywords: 83 year old, abnormal, anti-clotting drug, bleeding, bruise, bruising, condition, disease, disorder, elderly, geriatric, haematoma, healthcare, human body, leg, male, man, medical, medicine, minor trauma, patient, people, person, shin, side effects, side-effect, treat, treatment, unhealthy, warfarin

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.